# SDR AALA20120525033

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 68,737 hours, 36,624 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT AFT PRESSURE BULKHEAD TEE NEAR LONGERON 30.  REPLACED LOWER SECTION OF BULKHEAD TEE FROM LONGERON 22 LEFT TO 22 RIGHT PER EA MD80-53-023929.
